# SDR UALA2010021900630

- Difficulty date: February 19, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 33,409 hours, 4,118 cycles
- Engine: Pwa PW40903
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: B43540008
- Part serial: 1607
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT CONTROL SYS FAULTING NR 8 SPOILER, FOUND NR 8 SPOILER PCU AT FAULT.  NEEDS SPOILER PCU.  REPLACED PCU PER AMM.  PERFORMED FLT CTL SYS TEST ON MAT.  STATUS MSG CLEARED, TEST PASSED.  PUT BROKEN PCU IN OZ'S CONTAINER AND PLACED IN BULK CARGO DEPARTMENT.
